# SDR C8GA20060012

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727227
- Aircraft serial: 22456
- Aircraft time: 58,068 hours, 30,600 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1712 FROM TOL TO DEN.  DURING CLIMB PASSING THROUGH APPROXIMATELY 4000 FT CREW HEARD A LOUD SQUEAL ACCOMPANIED BY FLUCTUATING PRESSURIZATION.  AIRCRAFT RETURNED TO TOL WERE IT LANDED WITHOUT INCIDENT.  FOUND L1 DOOR UPPER HINGE COVER TO BE AT FAULT, REPOSITIONED HINGE COVER AND PERFORMED CABIN PRESSURE DECAY CHECK.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
